# SDR DL72W953145

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65175196
- Condition: Cracked
- Location: Fs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.5 INCH CRACK IN ANGLE OF FWD TRANSVERSE BEAM OF THE RT TORQUE BOX AT FS 1273.  REPAIRED PER DL ERA 301995-14AD.
